Alert archive / Nevada / Flash Flood Warnings in 2014

Flash Flood Warning 34, NWS Elko, NV

August 19, 2014White Pine County, Nevada

NWS Elko, NV issued this flash flood warning at Aug 19, 2014, 3:23 AM PDT for White Pine County, Nevada. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2014, 3:23 AM PDT (10:23 UTC)
Expired
Aug 19, 2014, 9:15 AM PDT
In force
6 hr
Issued by
NWS Elko, NV
Area
Storm-based polygon
Flood severity
None

County White Pine County, NV

The radar

The Cedar City radar (KICX), 199 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 6:00 AM PDTFLASH FLOODGreat Basin National Pa, NVREPORTS OF DEBRIS FROM FLOODING ALL OVER PARK. PARK IS A MESS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 157 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Elko, NV (KLKN), launched 00:00Z, 10.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 00:00Z on 2014-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 00:00Z on 2014-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4564 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

055 
WGUS55 KLKN 191023 CCA
FFWLKN
NVC033-191615-
/O.NEW.KLKN.FF.W.0034.140819T1023Z-140819T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
323 AM PDT TUE AUG 19 2014

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN WHITE PINE COUNTY IN EASTERN NEVADA...  
  THIS INCLUDES GREAT BASIN NATIONAL PARK AND THE TOWN OF BAKER...

* UNTIL 915 AM PDT

* AT 308 AM PDT...MULTIPLE AUTOMATED RAIN GAUGES REPORTED IN EXCESS  
  OF 1 INCH OF RAIN ACROSS THE EASTERN SLOPES OF THE SNAKE RANGE IN  
  AND AROUND GREAT BASIN NATIONAL PARK AND THE TOWN OF BAKER. THIS   
  AMOUNT OF RAIN IN A RELATIVELY SHORT TIME ON STEEP SLOPES IS       
  LIKELY TO RESULT IN FLASH FLOODING.

LOCATIONS NEAR THE PATH INCLUDE...GREAT BASIN NATIONAL PARK AND 
BAKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
LEHMAN CREEK.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3923 11406 3890 11405 3884 11430 3912 11436

$$

RCM
1 follow-up statement
450 
WGUS75 KLKN 191619
FFSLKN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
919 AM PDT TUE AUG 19 2014

NVC033-191629-
/O.EXP.KLKN.FF.W.0034.000000T0000Z-140819T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITE PINE NV-
919 AM PDT TUE AUG 19 2014

...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHEASTERN WHITE PINE
COUNTY...

RAINS HAVE ENDED OR SUBSIDED GREATLY ACROSS THE AREA. DEBRIS FLOWS 
HAVE BEEN REPORTED IN THE AREA MAKING TRAVEL CHALLENGING IN SOME 
AREAS HOWEVER. WHILE NO MORE SIGNIFICANT RAINS ARE EXPECTED THIS 
MORNING...TRAVELERS SHOULD BE CAUTIOUS TODAY WHEN TRAVELING IN 
REMOTE AREAS OF SOUTHEASTERN WHITE PINE COUNTY. 

&&

LAT...LON 3923 11406 3890 11405 3884 11430 3912 11436

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 2:00 PM PDT, 13 hours 23 minutes earlier.

Area forecast discussion, Aug 18, 2:00 PM PDT, 13 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
200 PM PDT MON AUG 18 2014

.SYNOPSIS...MONSOON MOISTURE WILL RETURN TO EASTERN NEVADA
PRODUCING ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS EACH
AFTERNOON AND EVENING THROUGH WEDNESDAY.

&&

.SHORT TERM...TONIGHT THROUGH WEDNESDAY.

DRY AIRMASS ACROSS MUCH OF NE NEVADA THIS AFTERNOON, WITH PW NEAR
OR LESS THAN 0.50 INCH. STILL EXPECT ISOLATED WEAK/DRY CONVECTION
ACROSS EASTERN NEVADA THIS AFTERNOON, WITH MARGINAL CAPE OVER ELKO
COUNTY. NOT EXPECTING MUCH. POP GRIDS ARE PROBABLY OVERDONE THIS
EVENING, BUT WITH CUMULUS DEVELOPING ON VISIBLE SATELLITE, WILL
LET THEM RIDE FOR NOW. A STRONG SURGE OF MONSOON MOISTURE IS IN
PROGRESS ACROSS SOUTHERN NEVADA, WITH PW WELL OVER ONE INCH SOUTH
OF PIOCHE IN LINCOLN COUNTY. WHILE MOST OF THE MOISTURE IS HEADING
TO UTAH, IT WILL INCREASE THUNDERSTORM COVERAGE ACROSS EASTERN
NEVADA ON TUESDAY.

TUESDAY...INCREASED SHOWER AND THUNDERSTORM COVERAGE, AS WELL AS
CLOUD COVER, ACROSS EASTERN NEVADA, AS A STRONG SURGE OF MONSOON
MOISTURE MAKES ITS WAY UP I-15 FROM LAS VEGAS TO SALT LAKE CITY.
THE WESTERN PERIPHERY OF THIS MOISTURE WILL AFFECT EASTERN NEVADA,
WITH MOISTURE QUALITY INCREASING QUICKLY WITH EASTERN EXTENT. 12Z
NAM BRINGS ONE INCH PW TO THE EASTERN BORDER BY EARLY AFTERNOON,
FROM WEST WENDOVER TO GREAT BASIN NATIONAL PARK. IT IS ACROSS
THESE FAR EASTERN AREAS WHERE STORMS WITH HEAVY RAIN POTENTIAL ARE
EXPECTED. GFS IN PARTICULAR FORECASTS A STRONG INSTABILITY AXIS
WITH LIFTED INDEX TO -5 ACROSS FAR EASTERN ELKO COUNTY. DID NOT GO
CRAZY WITH HIGHER POPS, AS CLOUD COVER MAY LIMIT INSTABILITY AND
NEW THUNDERSTORM PRODUCTION TUESDAY AFTERNOON. MOISTURE DEGRADES
QUICKLY WEST OF THE RUBY MOUNTAINS, WITH PW BELOW 0.75 INCH. AS
SUCH, MORE OF A WET/DRY MIX OF CONVECTION FOR THE REST OF NE
NEVADA, WITH MUCH LESS RAINFALL EFFICIENCY. THAT SAID, NAM HAS
BEEN CONSISTENT FORECASTING A SURFACE LOW (995 MB) TO DEVELOP NEAR
ELKO, IN RESPONSE TO THE CLOSED LOW SINKING SOUTH ALONG THE
CALIFORNIA COAST. THIS SHOULD AID CONVERGENCE AND ENCOURAGE
CONVECTION TO DEVELOP ACROSS ELKO/WHITE PINE COUNTIES. EASTERLY
WIND COMPONENTS EAST OF THE SURFACE LOW SHOULD ALSO HELP PULL IN
SOME MOISTURE FROM THE STRONG MONSOON PLUME IN UTAH. DRY SLOT
WRAPPING AROUND THE LOW'S CIRCULATION EXPECTED TO PROHIBIT
CONVECTION COMPLETELY IN AND NEAR NYE COUNTY TUESDAY AFTERNOON.

WITH THE ADDITIONAL CLOUDS AND MOISTURE, AS WELL AS HEIGHTS
FALLING UNDER THE PASSING TROUGH AXIS, TEMPERATURES WILL FALL
SEVERAL DEGREES ON TUESDAY COMPARED TO MONDAY'S READINGS. EASTERN
ELKO/WHITE PINE COUNTIES WILL FALL 10 DEGREES FROM MONDAY, CLOSEST
TO THE UTAH MOISTURE PLUME.

WEDNESDAY...OVERALL MOISTURE QUALITY DEGRADES, WITH PW FALLING
BELOW 0.75 INCH FOR MOST LOCALES. INSTABILITY REMAINS UNDER THE
TROUGH AXIS ALOFT, HOWEVER, WITH GFS FORECASTING WIDESPREAD LIFTED
INDEX OF -2 OR -3 ACROSS ELKO/WHITE PINE COUNTIES. AS SUCH, EXPECT
ANOTHER ROUND OF ISOLATED CONVECTION WEDNESDAY, BUT COVERAGE WILL
BE LESS THAN THAT SEEN ON TUESDAY. STORMS THAT DO FORM WILL TREND
DRIER, ESPECIALLY OVER THE VALLEYS, PRODUCING MOSTLY VIRGA.

TURNER

.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT MONDAY. MODELS HAVING HARD
TIME WITH UPPER LOW OVER SOUTHERN CALIFORNIA. HOWEVER MAIN FOCUS
IN THE EXTENDED FOR THE CWA WILL BE ON THE TROF OVER THE WESTERN
US. GFS AND EC HAVE SOME QPF ASSOCIATED WITH THE TROF AXIS ACROSS
THE NORTH ZONES WEDNESDAY AND THURSDAY. AIRMASS STILL UNSTABLE IN
THE EASTERN ZONES FOR ISOLATED THUNDERSTORMS AS WELL. DRIER NW
FLOW DEVELOPS FRIDAY AND CONTINUES INTO NEXT MONDAY FOR COOLER
TEMPERATURES AND BREEZY AFTERNOON WINDS. GFS AND EC KEEP TROF OVER
THE CWA THROUGH SATURDAY. THEN BY NEXT MONDAY...EC BUILDS RIDGE
OVER NV WHILE GFS KEEPS A BROAD TROF. EITHER SOLUTION WILL KEEP
THE CWA DRY.

&&

.AVIATION...VFR THROUGH TUESDAY. A FEW THUNDERSTORMS MAY DEVELOP
NEAR KEKO AND KELY THIS AFTERNOON AND EARLY EVENING. ISOLATED
THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR KWMC...KEKO AND KELY ON
TUESDAY.

&&

.FIRE WEATHER...ISOLATED TO SCATTERED CONVECTION IS EXPECTED,
PRIMARILY ACROSS THE EASTERN FWZ, EACH AFTERNOON AND EARLY EVENING
THROUGH WEDNESDAY. A STRONG SURGE OF MONSOON MOISTURE WILL OCCUR
IN UTAH TONIGHT AND TUESDAY, WITH THE WESTERN PERIPHERY OF THIS
MOISTURE AFFECTING THE EASTERN FIRE DISTRICT. THUNDERSTORMS ARE
MOST LIKELY ACROSS FWZ 469, 470 AND 455 TUESDAY, WITH LAL OF 4.
MOISTURE QUALITY WILL IMPROVE WITH EASTERN EXTENT, AS SUCH WETTEST
STORMS WITH THE BEST HEAVY RAIN POTENTIAL WILL BE FOUND NEAR THE
NV/UT BORDER, WHERE PW WILL APPROACH ONE INCH. PW WILL RAPIDLY
DROP OFF BELOW 0.75 INCH WEST OF THE RUBY MOUNTAINS, WHERE STORMS
WILL TREND TOWARD A WET/DRY MIX, WITH ISOLATED DRY LIGHTNING
STRIKES PROBABLE. SLOW STORM MOVEMENT WILL LIMIT DRY LIGHTNING
COVERAGE, SO ONLY FORECASTED LAL OF 2, BUT SOME NEW FIRE STARTS
ARE LIKELY.

WEDNESDAY...OVERALL MOISTURE QUALITY DEGRADES, WITH PW BELOW 0.75
INCH FOR MOST FWZ. INSTABILITY PERSISTS, HOWEVER, MAINLY ACROSS
ELKO AND WHITE PINE COUNTIES. CONVECTIVE COVERAGE WILL BE REDUCED
ON WEDNESDAY COMPARED TO THAT SEEN ON TUESDAY, BUT STORMS THAT DO
FORM ACROSS EASTERN NEVADA WILL TREND TOWARD THE DRIER END OF THE
SPECTRUM, ESPECIALLY OVER THE VALLEYS WHERE UPDRAFTS WILL MOSTLY
PRODUCE VIRGA AND GUSTY OUTFLOW WINDS. FORECASTED AN LAL OF 2 FOR
THE VALLEYS, LAL OF 3 FOR THE HIGHER TERRAIN OF ELKO/WHITE PINE
COUNTIES, WITH LAL OF 4 LIMITED TO THE HIGHEST PEAKS.

TURNER

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/87/87/99

In the hours before

Special weather statement, Aug 18, 9:43 PM PDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
943 PM PDT MON AUG 18 2014

NVZ035-190545-
WHITE PINE COUNTY NV-
943 PM PDT MON AUG 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WHITE PINE COUNTY UNTIL
1045 PM PDT...

AT 940 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF GREAT BASIN NATIONAL PARK.
THE STORMS WERE NEARLY STATIONARY.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  SACRAMENTO PASS ON U. S. HIGHWAYS 6 AND 50...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3897 11418 3908 11458 3958 11424 3946 11404
      3909 11404
TIME...MOT...LOC 0443Z 208DEG 15KT 3918 11431

RCM
Special weather statement, Aug 18, 9:44 PM PDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
944 PM PDT MON AUG 18 2014

NVZ035-190545-
WHITE PINE COUNTY NV-
944 PM PDT MON AUG 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WHITE PINE COUNTY UNTIL
1045 PM PDT...

AT 940 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS 12 MILES NORTHWEST OF GREAT BASIN NATIONAL
PARK. THE STORMS WERE NEARLY STATIONARY.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  SACRAMENTO PASS ON U. S. HIGHWAYS 6 AND 50...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3897 11418 3908 11458 3958 11424 3946 11404
      3909 11404
TIME...MOT...LOC 0443Z 208DEG 15KT 3918 11431

RCM
Special weather statement, Aug 18, 10:48 PM PDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1048 PM PDT MON AUG 18 2014

NVZ035-190645-
WHITE PINE COUNTY NV-
1048 PM PDT MON AUG 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WHITE PINE COUNTY UNTIL
1145 PM PDT...

AT 1042 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS 23 MILES SOUTHWEST OF PARTOUN...OR 27 MILES
NORTH OF BAKER. THE STORMS WERE NEARLY STATIONARY.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  GREAT BASIN NATIONAL PARK...
  MCGILL...
  CONNORS PASS AND SACRAMENTO PASS ON U. S. HIGHWAYS 6 AND 50...

&&

LAT...LON 3913 11519 4011 11454 4001 11404 3883 11404
TIME...MOT...LOC 0546Z 198DEG 22KT 3943 11417

86
Special weather statement, Aug 18, 11:47 PM PDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1147 PM PDT MON AUG 18 2014

NVZ041-190745-
NORTHEASTERN NYE COUNTY NV-
1147 PM PDT MON AUG 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NYE COUNTY UNTIL 1245 AM
PDT...

AT 1148 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS 25 MILES SOUTH OF BLUE EAGLE RANCH...MOVING
NORTH AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...AS WELL AS
DANGEROUS LIGHTNING AND BRIEF HEAVY RAIN

* LOCATIONS IMPACTED INCLUDE...
   TROY PEAK...

&&

LAT...LON 3840 11560 3833 11508 3804 11529 3805 11563
      3805 11564
TIME...MOT...LOC 0647Z 198DEG 12KT 3818 11542

86
Special weather statement, Aug 19, 12:52 AM PDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1252 AM PDT TUE AUG 19 2014

NVZ035-041-190845-
NORTHEASTERN NYE COUNTY NV-WHITE PINE COUNTY NV-
1252 AM PDT TUE AUG 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NYE AND EASTERN WHITE
PINE COUNTIES UNTIL 145 AM PDT...

AT 1248 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS ACROSS EASTERN WHITE PINE AND
NORTHEAST NYE COUNTIES.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   US HIGHWAY 93 FROM LAGES JUNCTION TO THE WHITE PINE/LINCOLN
     COUNTY BORDER...
   STATE ROUTE 318 FROM PRESTON SOUTH TO SUNNYSIDE...
   SACRAMENTO AND CONNORS PASS...
   SHOSHONE...
   GREAT BASIN NATIONAL PARK...

&&

LAT...LON 3867 11499 3806 11499 3805 11571 4008 11470
      4010 11404 3868 11404
TIME...MOT...LOC 0749Z 225DEG 64KT 3916 11463

86
Special weather statement, Aug 19, 1:46 AM PDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
146 AM PDT TUE AUG 19 2014

NVZ035-041-190945-
NORTHEASTERN NYE COUNTY NV-WHITE PINE COUNTY NV-
146 AM PDT TUE AUG 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NYE AND EASTERN WHITE
PINE COUNTIES UNTIL 245 AM PDT...

AT 142 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS ACROSS EASTERN WHITE PINE AND
NORTHEAST NYE COUNTIES.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   US HIGHWAY 93 FROM LAGES JUNCTION TO THE WHITE PINE/LINCOLN
     COUNTY BORDER...
   STATE ROUTE 318 FROM PRESTON SOUTH TO SUNNYSIDE...
   SACRAMENTO AND CONNORS PASS...
   SHOSHONE...
   GREAT BASIN NATIONAL PARK...

&&

LAT...LON 3867 11499 3806 11499 3805 11573 4009 11465
      4011 11403 3868 11404
TIME...MOT...LOC 0845Z 225DEG 64KT 3975 11430

86

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 6:18 PM PDTSpecial Weather StatementLKNEureka27 min
Aug 18, 8:41 PM PDTSpecial Weather StatementLKNWhite Pine64 min
Aug 18, 9:43 PM PDTSpecial Weather StatementLKNWhite Pine62 min
Aug 18, 9:44 PM PDTSpecial Weather StatementLKNWhite Pine61 min
Aug 18, 10:48 PM PDTSpecial Weather StatementLKNWhite Pine57 min
Aug 18, 11:28 PM PDTAreal Flood AdvisoryLKNWhite Pine10 hr
Aug 18, 11:47 PM PDTSpecial Weather StatementLKN58 min
Aug 19, 12:52 AM PDTSpecial Weather StatementLKNWhite Pine53 min
Aug 19, 1:46 AM PDTSpecial Weather StatementLKNWhite Pine59 min
Aug 19, 3:16 AM PDTFlash Flood WarningLKNWhite Pine6 hr
Aug 19, 9:42 AM PDTAreal Flood AdvisoryLKNWhite Pine4 hr
Aug 19, 1:09 PM PDTSpecial Weather StatementLKN36 min
Aug 19, 1:57 PM PDTSpecial Weather StatementLKNElko48 min
Aug 19, 2:24 PM PDTSevere Thunderstorm WarningLKNElko36 min
Aug 19, 2:28 PM PDTAreal Flood AdvisoryLKNEureka, Lander, Nye, White Pine3 hr
Aug 19, 2:30 PM PDTSpecial Weather StatementLKN45 min
Aug 19, 2:42 PM PDTSpecial Weather StatementLKN48 min
Aug 19, 2:53 PM PDTSevere Thunderstorm WarningLKNElko, White Pine37 min
Aug 19, 3:04 PM PDTSpecial Weather StatementLKNElko41 min
Aug 19, 3:27 PM PDTSpecial Weather StatementLKN48 min
Aug 19, 3:42 PM PDTSpecial Weather StatementLKN48 min
Aug 19, 3:48 PM PDTSpecial Weather StatementLKNElko42 min
Aug 19, 4:00 PM PDTFlash Flood WarningLKNWhite Pine3 hr
Aug 19, 4:00 PM PDTSpecial Weather StatementLKN45 min
Aug 19, 4:08 PM PDTAreal Flood AdvisoryLKNWhite Pine3 hr
Aug 19, 4:09 PM PDTSevere Thunderstorm WarningLKNElko29 min
Aug 19, 4:19 PM PDTSevere Thunderstorm WarningLKNWhite Pine41 min
Aug 19, 4:31 PM PDTSpecial Weather StatementLKNElko44 min
Aug 19, 4:45 PM PDTSevere Thunderstorm WarningLKNWhite Pine45 min

Nearby

Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.